# SDR FDEA201708102171

- Difficulty date: August 10, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 82,250 hours, 18,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD AFT HINGE BRACKET (FLAP SIDE) PIVOT OUTBOARD BORE FOUND CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-52-03.  A REPAIR BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-132256 G, PART 5, STEPS 2 AND 3.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
